MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY BD INSYTE AUTOGUARD; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BECTON, DICKINSON AND COMPANY BD INSYTE AUTOGUARD; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number 381423
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Used 22ga insyte autoguard iv catheter for piv [peripheral iv] insertion.After insert iv, tried to retract the needle but was not working.

Brand Name
BD INSYTE AUTOGUARD
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
one becton drive
franklin lakes NJ 07417
MDR Report Key24741441
Report Number24741441
Device Sequence Number9230313
Product Code FOZ
UDI-Device Identifier00382903814237
UDI-Public(01)00382903814237
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2026
Report Date (Section F) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number381423
Device Catalogue Number381423
Device Lot Number5265765
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer03/31/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/31/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA03/26/2026